# SDR 011703N792MA

- Difficulty date: January 17, 2003
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N792MA
- Make and model: Cessna 550
- Aircraft serial: 5500302
- Engine: Pwa JT15D4
- Engine time: 93,629 hours, 8,511 cycles
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 32447593
- Part serial: A92010
- Condition: Malfunctioned
- Location: Engine
- Part time: 10,285 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT ENCOUNTERED SEVER TURBULENCE, AT WHICH TIME THE ENGINE WENT TO 38 PERCENT N1/MIN FLOW.  UPON REMOVAL OF FUEL CONTROL, IT WAS NOTED THAT IT RATTLED.  FUEL CONTROL TO BE INSPECTED BY MFG.
